# SDR ASOA2014120811839

- Difficulty date: November 16, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL KICKPLATE ANGLE CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01, SRM 51-21-06+001-001-A01.  LOCATED & DRILLED SERVICE NEW DOOR KICKPLATE ANGLE IAW SRM 51-40-11-001-001-A01.  ASSEMBLED NEW ANGLE & INSTALLED SERVICE DOOR LOWER SILL IAW 51-42-06-001-001-A01.
